| Model Number |
1294-53-235 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fall (1848); Insufficient Information (4580)
| Date of Event |
04/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Noiles femoral implant broken on the sleeve connection.Doi: (b)(6) 2018.Dor: (b)(6) 2022.Unknown side.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this complaint was received for examination.The photo investigation and visual examination of the returned device cannot confirm the reported allegation.The device was not found broken.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.
Event or Problem Description
Additional information received: a.Patient demographics the following are the types of patient demographics we require: relevant comorbidities, date of implantation (b)(6) 2018, date of revision (b)(6) 2022, operative side right, age at the time of the procedure 65, weight 120 kg, height 1,80m, and activity level.Active b.Excerpts from the clinical correspondence: please provide all correspondence relevant to the reported event for example: onset of symptoms, trauma, other devices, leg length discrepancy, gait patterns, medical investigations or any other issues the complainant feels important.The only thing we know is that the patient fell.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical codes).